MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - CE
Model Number 4010-03-09-T1
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark breast biopsy site marker is made of a resorbable hydrogel that expands with fluid and is then resorbed.The hydrogel material is visible under ultrasound.Embedded in the hydrogel is a coiled metallic wire that will be permanently visible under x-ray and mri when the hydrogel is resorbed.The hydromark biopsy site marker is a permanent implant and is not intended to be removed unless the marked tissue is determined to require surgical removal.According to the reporter, the patient required a biopsy as a result of a routine pre-operative screening mammogram before breast reduction procedure.The event happened after clip placement/biopsy site marking.The event occurred using stereotactic (st) deployment, using hologic atec vacuum assisted biopsy (vab).The marker deployed on (b)(6) 2024 successfully however, after a couples of days, redness, pain and swelling was observed by the patient.Prior to deployment, iron was disclosed as an allergy.The procedure was completed.During the patient's breast reduction procedure on (b)(6) 2024, hook wire was placed to ensure the marker clip was removed.Marker removal was not the goal of the surgery.The device was not returned for evaluation.The root cause was traced to non-device related factors.Based on the information available it is most likely the adverse event was related to the patient condition.
 
Event or Problem Description
According to the reporter, the patient required a biopsy as a result of a routine pre-operative screening mammogram before breast reduction procedure.The event happened after clip placement/biopsy site marking.The event occurred using stereotactic (st) deployment, using hologic atec vacuum assisted biopsy (vab).The marker deployed on (b)(6) 2024 successfully however, after a couples of days, redness, pain and swelling was observed by the patient.Prior to deployment, iron was disclosed as an allergy.The procedure was completed.During the patient's breast reduction procedure on (b)(6) 2024, hook wire was placed to ensure the marker clip was removed.Marker removal was not the goal of the surgery.

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc, mx 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
MDR Report Key20864127
Report Number3008492462-2024-00010
Device Sequence Number15609087
Product Code NEU
UDI-Device Identifier00841911102182
UDI-Public(01)00841911102182(10)F12333438D(11)230814(17)260814
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K210752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model Number4010-03-09-T1
Device Catalogue NumberCA000413003
Device Lot NumberF12333438D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown